# SDR SWAA2014092232158

- Difficulty date: September 6, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 73,887 hours, 62,836 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 65C16121
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE AFT GIRT BAR FITTING SUPPORT ANGLE CORRODED.  R & R FITTING IAW DWG & AMM.
